Some Results on Generalized Derivations and (sigma, tau)- Lie Ideals


Creative Commons License

Güven E.

FILOMAT, vol.32, no.16, pp.5527-5535, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 16
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1816527g
  • Title of Journal : FILOMAT
  • Page Numbers: pp.5527-5535

Abstract

Let R be a prime ring with characteristic not 2 and sigma, tau, alpha,beta, lambda, mu, gamma automorphisms of R. Let h : R -> R be a nonzero left(resp.right)-generalized (alpha, beta) derivation, b is an element of R and V not equal 0 a left (sigma, tau)-Lie ideal of R. The main object in this article is to study the situations. (1) h(I) subset of C-lambda,C-mu (V), (2) bh(I) subset of C-lambda,C-mu (V) or h(I)b subset of C-lambda,C-mu(V), (3) h lambda(V) = 0, (4) h lambda(V)b = 0 or bh lambda (V) = 0.